On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 121 - pages 445-463

Titles121

Equivariant holomorphic extensions of real analytic manifolds
Peter Heinzner
Bulletin de la Société mathématique de France 121, number 3 (1993), 445-463
Download this article : PS file / PDF file

Résumé :
Soit G un groupe de Lie agissant proprement et analytiquement sur une variété analytique réelle X. On construit un espace complexe X*, une action holomorphe du complexifié $G^{
\mathbb 
C}$ de G sur X* et une application analytique G-équivariante $\iota : X\to X^*$ qui possède les propriétés suivantes. Chaque application analytique G-équivariante $\phi :X\to Z$, où Z est l'espace complexe avec l'action holomorphe de $G^{
\mathbb 
C}$, est de la forme $\phi =\phi ^*\circ \iota $, où $\phi ^*$ est une application holomorphe $G^{
\mathbb 
C}$-équivariante définie sur un voisinage $G^{
\mathbb 
C}$-invariant de $\iota (X)\subset X^*$. En outre, le quotient Q* de X* par l'algèbre ${\mathcal O}(X^*)^{G^{
\mathbb 
C}}$ est un espace de Stein que l'on peut considérer comme une complexification naturelle de l'espace semi-analytique réelle X/G.

Abstract:
Let G be a Lie group which acts properly and analytically on a real analytic manifold X. Then there exist a complex space X*, where the complexified group $G^{
\mathbb 
C}$ acts holomorphically and an analytic G-map $\iota : X\to X^*$ such that every analytic G-map $\phi $ from X into a complex space Z where $G^{
\mathbb 
C}$ acts holomorphically can be written as $\phi =\phi ^*\circ \iota $ where $\phi ^*$ is a holomorphic $G^{
\mathbb 
C}$-map defined on a $G^{
\mathbb 
C}$-invariant neighbourhood of $\iota (X)$ in X*. Moreover, the quotient Q* of X* with respect to the algebra ${\mathcal O}(X^*)^{G^{
\mathbb 
C}}$ is a Stein space which can be considered as the natural complexification of the real semianalytic space X/G.

Class. math. : 32 M


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique